# SDR DALA2021080204358

- Difficulty date: June 25, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,798 hours, 38,697 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 960 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 CORROSION WAS FOUND ON THE FUS STA 960 FRAME, S15R-16R. CORRECTIVE ACTION: ER/A 592415-14 SECTION I REPAIR WAS ACCOMPLISHED. (1853359)
